Efficient Computation of Fourier Transforms on Compact Groups.
The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 19-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fourier transform, compact Lie groups, irreducible unitary representations, classical groups, Gel'fand-Tsetlin bases, homogeneous spaces
@article{JFAA_1998__4_2_59551,
author = {David K. Maslen},
title = {Efficient {Computation} of {Fourier} {Transforms} on {Compact} {Groups.}},
journal = {The journal of Fourier analysis and applications},
pages = {19--52},
year = {1998},
volume = {4},
number = {2},
zbl = {0914.43004},
url = {http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59551/}
}
David K. Maslen. Efficient Computation of Fourier Transforms on Compact Groups.. The journal of Fourier analysis and applications, Tome 4 (1998) no. 2, pp. 19-52. http://geodesic.mathdoc.fr/item/JFAA_1998__4_2_59551/